# SDR NSVA201041

- Difficulty date: February 16, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N203CJ
- Make and model: Saab 340B
- Aircraft serial: 340B203
- Aircraft time: 38,908 hours, 46,131 cycles
- System (JASC): 2540 · Lavatories
- Part: Socket
- Condition: Defective
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL BURNING SMELL COMING FROM LAV.  TROUBLESHOT TO DEFECTIVE SOCKET.  REMOVED AND REPLACED SOCKET.
